# SDR CA080128002

- Difficulty date: January 27, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,433 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN EXERCISING FLAPS DURING MAINTENANCE COLD WEATHER CHECKS, FLAP FAIL MESSAGE SHOWED AS SOON AS FLAPS SELECTED.  A/C FERRIED, MFG FSR CALLED TO ATTEND HANGAR FOR TEARDOWN AND INSPECTION.  MORE TO FOLLOW. (TC NR 20080128002)
